Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

24 year old having pain and swelling in the testicles. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hello age is 24yr my left testis making pain and swell plzz tell me the name of the medicine....
thank you
Posted Fri, 27 Apr 2012 in Testicle Problems
Answered by Dr. Pragnesh Vachharajani 33 minutes later

Thanks for posting your query.

I think you need to see a doctor at the earliest.

There could be various reasons for pain in testis and swelling, the common one are:

1. Infection
2. Pressure on them due to some activity, tight clothing etc.
3. Twisting of the cord attached to testis
4. Infection in testis or its surrounding structures.

Depending upon the reason the treatment differs. Again physical examination by doctor is must to narrow down the diagnosis.

After examination your doctor may advise some blood tests, urine tests and ultrasound of testis as per need.

Please do not ignore this and visit your doctor. You family doctor is good enough to diagnosis this and treat this.

In mean time to reduce pain and discomfort,

Do not wear tight clothes
Take tab paracetamol 500 mg for relief of pain
Take proper rest and avoid prolonged standing.

I hope this helps and clarify your doubts. Please feel free to write again in case if you something more to ask.

Please accept the answer in case you do not have follow up query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor